# SDR DALA2020012850642

- Difficulty date: January 25, 2020
- Submitted: January 28, 2020
- Operation: Air carrier
- Aircraft: N581NW
- Make and model: Boeing 757351
- Aircraft serial: 32982
- Aircraft time: 61,967 hours, 20,480 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Cracked
- Location: Bs 1640-1680
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 5801, L/P 1460488) CRACK ON METALLIC STRAP BTW STA. 1640 TO STA. 1680, RBL 25 AT BULK CARGO COMPARTMENT, ZONE 160.   REPAIRED PER  SRM. 53-00-51-2S REP. 12.
